MathSciNet Relay Station
MathSciNet bibliographic data
MR303132 35Q99 (47F05)
Zaharov, V. E.; Faddeev, L. D. The Korteweg-de Vries equation is a fully integrable Hamiltonian system. (Russian) Funkcional. Anal. i Priložen. 5 (1971), no. 4, 18–27.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement